Optimal regularity for the porous medium equation

Gess B (2021)
Journal of the European Mathematical Society 23(2): 425–465.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We prove optimal regularity for solutions to porous media equations in Sobolev spaces, based on velocity averaging techniques. In particular, the regularity obtained is consistent with the optimal regularity in the linear limit.
Erscheinungsjahr
2021
Zeitschriftentitel
Journal of the European Mathematical Society
Band
23
Ausgabe
2
Seite(n)
425–465
ISSN
1435-9855
Page URI
https://pub.uni-bielefeld.de/record/2946624

Zitieren

Gess B. Optimal regularity for the porous medium equation. Journal of the European Mathematical Society. 2021;23(2):425–465.
Gess, B. (2021). Optimal regularity for the porous medium equation. Journal of the European Mathematical Society, 23(2), 425–465. https://doi.org/10.4171/JEMS/1014
Gess, B. (2021). Optimal regularity for the porous medium equation. Journal of the European Mathematical Society 23, 425–465.
Gess, B., 2021. Optimal regularity for the porous medium equation. Journal of the European Mathematical Society, 23(2), p 425–465.
B. Gess, “Optimal regularity for the porous medium equation”, Journal of the European Mathematical Society, vol. 23, 2021, pp. 425–465.
Gess, B.: Optimal regularity for the porous medium equation. Journal of the European Mathematical Society. 23, 425–465 (2021).
Gess, Benjamin. “Optimal regularity for the porous medium equation”. Journal of the European Mathematical Society 23.2 (2021): 425–465.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1708.04408

Suchen in

Google Scholar